Open Access
Translator Disclaimer
December 2011 Extend Mean Curvature Flow with Finite Integral Curvature
Hong-Wei Xu, Fei Ye, En-Tao Zhao
Asian J. Math. 15(4): 549-556 (December 2011).

Abstract

In this note, we prove that the solution of certain mean curvature flow on a finite time interval [0, T) can be extended over time T if the space-time integration of the mean curvature is finite. Moreover, we show that the condition is optimal in some sense.

Citation

Download Citation

Hong-Wei Xu. Fei Ye. En-Tao Zhao. "Extend Mean Curvature Flow with Finite Integral Curvature." Asian J. Math. 15 (4) 549 - 556, December 2011.

Information

Published: December 2011
First available in Project Euclid: 12 March 2012

zbMATH: 1242.53085
MathSciNet: MR2853649

Subjects:
Primary: 53C21 , 53C44

Keywords: integral curvature , maximal existence time , Mean curvature flow , second fundamental form

Rights: Copyright © 2011 International Press of Boston

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.15 • No. 4 • December 2011
Back to Top